Complications of radiologic contrast in patients with myasthenia gravis.
Аннотация
Use of older contrast agents during radiologic imaging in patients with myasthenia gravis (MG) has been associated with increased myasthenic symptoms and adverse drug reactions (ADRs). The effects of newer contrast agents have not been determined. A retrospective review of imaging safety in MG was conducted. Three hundred fifty-four imaging studies were analyzed. Procedures included 189 computed tomography (CT) images with and 106 without intravenous (IV) contrast and 42 magnetic resonance images (MRIs) with and 17 without contrast. In 108 patients for whom there was formal documentation of presence or absence of an immediate adverse response, only 1 who received CT IV contrast had an ADR (rate 0.93%). No ADRs or weakness were reported in patients who received MRI IV contrast. Our data suggest there is no significant immediate increased risk of myasthenic weakness with the use of modern radiologic contrast agents. The rate of ADRs in MG patients who receive CT IV contrast is now very low (0.93%).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.